Alert archive / Tennessee / River Flood Watches in 2011

River Flood Watch 2, NWS Nashville, TN

April 25, 2011Montgomery County, Tennessee

NWS Nashville, TN issued this river flood watch at Apr 25, 2011, 3:48 PM CDT for Montgomery County, Tennessee. It took effect at Apr 27, 2011, 10:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2011, 3:48 PM CDT (20:48 UTC)
In effect from
Apr 27, 2011, 10:00 PM CDT
Expired
Apr 28, 2011, 1:35 PM CDT
In force
16 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Montgomery County, TN

The river

Written for the forecast point Cumberland River at Clarksville (CKVT1).

Action stage
40 ft
Minor stage
46 ft
Moderate stage
50 ft
Major stage
55 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WGUS64 KOHX 252048
FFAOHX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN 
348 PM CDT MON APR 25 2011

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WATCH FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY 
  HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 

.UPCOMING RAINFALL AMOUNTS OF FIVE TO SEVEN INCHES ARE FORECASTED THROUGH
WEDNESDAY NIGHT THAT WILL CAUSE AREA STREAMS AND RIVERS TO RISE SIGNIFICANTLY. 
EXPECT FLOODING ON THE HARPETH RIVER FROM BELLEVUE THROUGH KINGSTON SPRINGS...
ALONG THE CUMBERLAND RIVER NEAR CLARKSVILLE...AND ALONG THE RED RIVER NEAR
PORT ROYAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-260848-
/O.NEW.KOHX.FL.A.0002.110428T0600Z-110430T0527Z/
/CKVT1.1.ER.110428T1700Z.110429T1130Z.110430T0000Z.NO/
348 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD WATCH FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE
* FROM 04/28 01:00 UNTIL 04/30 00:27
* AT 03PM MONDAY THE STAGE WAS 35.3 FEET
* THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY.
* MINOR FLOODING IS POSSIBLE 
* AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING 
  BEGINS IN CLARKSVILLE.

$$

TNC021-260848-
/O.NEW.KOHX.FL.A.0003.110427T0600Z-110428T2300Z/
/KINT1.1.ER.110427T1500Z.110428T0000Z.110428T1700Z.NO/
348 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD WATCH FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* FROM 04/27 01:00 UNTIL 04/28 18:00
* AT 03PM MONDAY THE STAGE WAS 3.7 FEET
* THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED.

$$

TNC037-187-260848-
/O.NEW.KOHX.FL.A.0004.110427T1200Z-110428T1222Z/
/BELT1.1.ER.110427T2200Z.110427T2330Z.110428T0600Z.NO/
348 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD WATCH FOR
  THE HARPETH RIVER AT BELLEVUE
* FROM 04/27 07:00 UNTIL 04/28 07:22
* AT 02PM MONDAY THE STAGE WAS 2.8 FEET
* THE RIVER IS FORECASTED TO REACH FLOOD STAGE BY WEDNESDAY AFTERNOON.
* MINOR FLOODING IS POSSIBLE 
* AT 21.0 FEET...WATER BEGINS TO FLOOD THE PARKING LOT AT THE HARPETH VALLEY 
  GOLF CENTER.

$$

TNC125-147-260848-
/O.NEW.KOHX.FL.A.0005.110427T0000Z-110430T1200Z/
/PORT1.1.ER.110427T0800Z.110428T1200Z.110430T0600Z.NO/
348 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD WATCH FOR
  THE RED RIVER NEAR PORT ROYAL
* FROM 04/26 19:00 UNTIL 04/30 07:00
* AT 03PM MONDAY THE STAGE WAS 21.3 FEET
* THE RIVER IS FORECASTED TO REACH FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE
  CLARKSVILLE-SPRINGFIELD ROAD.

$$
5 follow-up statements
822 
WGUS64 KOHX 260823
FFAOHX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN 
323 AM CDT TUE APR 26 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY 
  HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
.EXPECTED RAINFALL AMOUNTS OF FIVE TO SEVEN INCHES THROUGH
WEDNESDAY NIGHT WILL CAUSE AREA STREAMS AND RIVERS TO RISE SIGNIFICANTLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-262023-
/O.CON.KOHX.FL.A.0002.110428T1700Z-110430T0527Z/
/CKVT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
323 AM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE
* FROM THURSDAY EARLY AFTERNOON THROUGH FRIDAY
* AT 2 AM TUESDAY THE STAGE WAS 35.5 FEET
* THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY.
* MINOR FLOODING IS POSSIBLE 
* AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING 
  BEGINS IN CLARKSVILLE.

$$

TNC021-262022-
/O.CON.KOHX.FL.A.0003.110427T1500Z-110428T2300Z/
/KINT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
323 AM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* FROM TOMORROW LATE MORNING THROUGH THURSDAY
* AT 2 AM TUESDAY THE STAGE WAS 3.6 FEET
* THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED.

$$

TNC037-187-262022-
/O.CON.KOHX.FL.A.0004.110427T2200Z-110428T1222Z/
/BELT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
323 AM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE HARPETH RIVER AT BELLEVUE
* FROM TOMORROW AFTERNOON THROUGH THURSDAY
* AT 2 AM TUESDAY THE STAGE WAS 2.7 FEET
* THE RIVER IS FORECASTED TO REACH FLOOD STAGE BY WEDNESDAY AFTERNOON.
* MINOR FLOODING IS POSSIBLE 
* AT 21.0 FEET...WATER BEGINS TO FLOOD THE PARKING LOT AT THE HARPETH VALLEY 
  GOLF CENTER.

$$

TNC125-147-262022-
/O.CON.KOHX.FL.A.0005.110427T0800Z-110430T1200Z/
/PORT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
323 AM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* FROM EARLY TOMORROW THROUGH FRIDAY
* AT 2 AM TUESDAY THE STAGE WAS 16.9 FEET
* THE RIVER IS FORECASTED TO REACH FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE
  CLARKSVILLE-SPRINGFIELD ROAD.

$$
194 
WGUS64 KOHX 261601
FFAOHX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN 
1101 AM CDT TUE APR 26 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY 
  HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
.SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH MIDDLE TENNESSEE 
THROUGH WEDNESDAY NIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE OVER A LARGE 
AREA. RAINFALL AMOUNTS THROUGH WEDNESDAY EVENING ARE EXPECTED TO RANGE 
FROM 4 TO AS MUCH AS 7 INCHES ACROSS THE WESTERN PORTIONS OF THE MID-STATE. 
THIS MAY LEAD TO MINOR FLOODING ON THE BUFFALO RIVER...AND PORTIONS OF THE 
DUCK RIVER AND SHOAL CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-270401-
/O.CON.KOHX.FL.A.0002.110428T0600Z-110430T1200Z/
/CKVT1.1.ER.110428T1500Z.110429T0600Z.110429T2100Z.NO/
1101 AM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE
* FROM LATE THURSDAY MORNING UNTIL 04/30 07:00
* AT 10AM TUESDAY THE STAGE WAS 35.2 FEET.
* THE RIVER IS EXPECTED TO CREST NEAR 47 FEET EARLY FRIDAY.
* MINOR FLOODING IS POSSIBLE 
* AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING 
  BEGINS IN CLARKSVILLE.

$$

TNC021-270401-
/O.CON.KOHX.FL.A.0003.110427T2100Z-110428T2100Z/
/KINT1.1.ER.110428T0100Z.110428T0600Z.110428T1800Z.NO/
1101 AM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* FROM TOMORROW EVENING UNTIL 04/28 16:00
* AT 10AM TUESDAY THE STAGE WAS 3.7 FEET
* THE RIVER IS EXPECTED TO CREST NEATR 23 FEET THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED.

$$

TNC037-187-270401-
/O.CON.KOHX.FL.A.0004.110428T1200Z-110428T1222Z/
/BELT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1101 AM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE HARPETH RIVER AT BELLEVUE
* FROM THURSDAY MORNING UNTIL 04/28 07:22
* AT 10AM TUESDAY THE STAGE WAS 2.7 FEET.
* THE RIVER IS EXPECTED TO CREST NEAR 20 FEET THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 20.0 FEET...WATER BEGINS TO FLOOD THE HARPETH VALLEY GOLF CENTER AND THE 
  ENSWORTH HIGH SCHOOL ATHLETIC FIELDS.

$$

TNC125-147-270401-
/O.CON.KOHX.FL.A.0005.110427T1530Z-110430T1200Z/
/PORT1.1.ER.110427T1800Z.110428T1200Z.110430T0730Z.NO/
1101 AM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* FROM TOMORROW EARLY AFTERNOON UNTIL 04/30 07:00
* AT 10AM TUESDAY THE STAGE WAS 15.5 FEET
* THE RIVER IS EXPECTED TO CREST NEAR 37 FEET THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE
  CLARKSVILLE-SPRINGFIELD ROAD.

$$
836 
WGUS64 KOHX 262024
FFAOHX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN 
324 PM CDT TUE APR 26 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...ALABAMA...
  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
  SHOAL CREEK NEAR IRON CITY AFFECTING LAUDERDALE AND LAWRENCE COUNTIES 
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY 
  HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH MIDDLE TENNESSEE 
THROUGH WEDNESDAY NIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE OVER A LARGE 
AREA. RAINFALL AMOUNTS THROUGH WEDNESDAY EVENING ARE EXPECTED TO RANGE 
FROM 4 TO AS MUCH AS 7 INCHES ACROSS THE WESTERN PORTIONS OF THE MID-STATE. 
THIS MAY LEAD TO MINOR FLOODING ON AREA RIVERS ON THURSDAY AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-270824-
/O.CON.KOHX.FL.A.0002.110428T0600Z-110430T1200Z/
/CKVT1.1.ER.110428T1500Z.110429T0600Z.110429T2100Z.NO/
324 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE
* FROM LATE THURSDAY MORNING UNTIL 04/30 07:00
* AT 02PM TUESDAY THE STAGE WAS 35.1 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 47 FEET ON FRIDAY.
* MINOR FLOODING IS POSSIBLE 
* AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING 
  BEGINS IN CLARKSVILLE.

$$

TNC135-270824-
/O.CON.KOHX.FL.A.0006.110427T1800Z-110430T1800Z/
/LBVT1.1.ER.110428T0200Z.110429T1200Z.110430T0730Z.NO/
324 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* FROM TOMORROW LATE EVENING UNTIL 04/30 13:00
* AT 02PM TUESDAY THE STAGE WAS 6.7 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 16.5 FEET ON FRIDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.

$$

ALC077-TNC099-270824-
/O.CON.KOHX.FL.A.0007.110428T0000Z-110429T0600Z/
/IRCT1.1.ER.000000T0000Z.110428T1200Z.000000T0000Z.NO/
324 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE SHOAL CREEK NEAR IRON CITY
* FROM THURSDAY MORNING UNTIL 04/29 01:00
* AT 02PM TUESDAY THE STAGE WAS 7.4 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 14 FEET ON THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 14.0 FEET...FLOODING OF BOTTOMLAND ALONG SHOAL CREEK BEGINS

$$

TNC021-270824-
/O.CON.KOHX.FL.A.0003.110427T2030Z-110428T2100Z/
/KINT1.1.ER.110428T0100Z.110428T0530Z.110428T1800Z.NO/
324 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* FROM TOMORROW EVENING UNTIL 04/28 16:00
* AT 02PM TUESDAY THE STAGE WAS 3.9 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 23 FEET ON THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED.

$$

TNC037-187-270824-
/O.CON.KOHX.FL.A.0004.110428T0300Z-110428T1830Z/
/BELT1.1.ER.000000T0000Z.110428T1200Z.000000T0000Z.NO/
324 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE HARPETH RIVER AT BELLEVUE
* FROM THURSDAY MORNING UNTIL 04/28 13:30
* AT 02PM TUESDAY THE STAGE WAS 2.9 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 20 FEET ON THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 20.0 FEET...WATER BEGINS TO FLOOD THE HARPETH VALLEY GOLF CENTER AND THE 
  ENSWORTH HIGH SCHOOL ATHLETIC FIELDS.

$$

TNC125-147-270824-
/O.CON.KOHX.FL.A.0005.110427T1330Z-110430T1200Z/
/PORT1.1.ER.110427T1800Z.110428T1200Z.110430T0800Z.NO/
324 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* FROM TOMORROW EARLY AFTERNOON UNTIL 04/30 07:00
* AT 02PM TUESDAY THE STAGE WAS 15.1 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 37 FEET ON THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE
  CLARKSVILLE-SPRINGFIELD ROAD.

$$

TNC081-270824-
/O.CON.KOHX.FL.A.0008.110428T1200Z-110430T1800Z/
/CNVT1.1.ER.000000T0000Z.110429T0600Z.000000T0000Z.NO/
324 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE DUCK RIVER AT CENTERVILLE
* AT 03PM TUESDAY THE STAGE WAS 7.3 FEET
* MINOR FLOODING IS POSSIBLE 
* THE RIVER IS FORECASTED TO CREST NEAR 22 FEET ON THURSDAY EVENING.
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE...
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED.

$$
052 
WGUS64 KOHX 270328
FFAOHX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN 
1028 PM CDT TUE APR 26 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...ALABAMA...
  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY 
  SHOAL CREEK NEAR IRON CITY AFFECTING LAUDERDALE AND LAWRENCE COUNTIES 
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY 
  HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
.SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH MIDDLE TENNESSEE 
THROUGH WEDNESDAY NIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE OVER A LARGE 
AREA. RAINFALL AMOUNTS THROUGH WEDNESDAY EVENING ARE EXPECTED TO RANGE 
FROM 4 TO AS MUCH AS 7 INCHES ACROSS THE WESTERN PORTIONS OF THE MID-STATE. 
THIS MAY LEAD TO MINOR FLOODING ON AREA RIVERS ON THURSDAY AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-271528-
/O.CON.KOHX.FL.A.0002.110428T0300Z-110430T1200Z/
/CKVT1.1.ER.110428T1500Z.110429T0600Z.110429T2100Z.NO/
1028 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE
* FROM LATE THURSDAY MORNING UNTIL 04/30 07:00
* AT 09PM TUESDAY THE STAGE WAS 34.7 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 47 FEET ON FRIDAY.
* MINOR FLOODING IS POSSIBLE 
* AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING 
  BEGINS IN CLARKSVILLE.

$$

TNC135-271528-
/O.CON.KOHX.FL.A.0006.110427T1200Z-110430T1800Z/
/LBVT1.1.ER.110427T2130Z.110429T1200Z.110430T1030Z.NO/
1028 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE BUFFALO RIVER NEAR LOBELVILLE
* FROM TOMORROW AFTERNOON UNTIL 04/30 13:00
* AT 09PM TUESDAY THE STAGE WAS 6.9 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 16.5 FEET ON FRIDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE 
  AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL.

$$

ALC077-TNC099-271528-
/O.CON.KOHX.FL.A.0007.110427T0600Z-110429T0600Z/
/IRCT1.1.ER.110427T1400Z.110428T0600Z.110428T2200Z.NO/
1028 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE SHOAL CREEK NEAR IRON CITY
* FROM TOMORROW LATE MORNING UNTIL 04/29 01:00
* AT 09PM TUESDAY THE STAGE WAS 10.0 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 18.5 FEET ON THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 

$$

TNC021-271528-
/O.CON.KOHX.FL.A.0003.110427T1800Z-110428T2100Z/
/KINT1.1.ER.110428T0100Z.110428T0600Z.110428T1800Z.NO/
1028 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS
* FROM TOMORROW EVENING UNTIL 04/28 16:00
* AT 09PM TUESDAY THE STAGE WAS 4.2 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 23 FEET ON THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED.

$$

TNC037-187-271528-
/O.CON.KOHX.FL.A.0004.110428T0330Z-110428T1830Z/
/BELT1.1.ER.000000T0000Z.110428T1200Z.000000T0000Z.NO/
1028 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE HARPETH RIVER AT BELLEVUE
* FROM THURSDAY MORNING UNTIL 04/28 13:30
* AT 09PM TUESDAY THE STAGE WAS 3.3 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 20 FEET ON THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 20.0 FEET...WATER BEGINS TO FLOOD THE HARPETH VALLEY GOLF CENTER AND THE 
  ENSWORTH HIGH SCHOOL ATHLETIC FIELDS.

$$

TNC125-147-271528-
/O.CON.KOHX.FL.A.0005.110427T1200Z-110430T1200Z/
/PORT1.1.ER.110427T1800Z.110428T1200Z.110430T0800Z.NO/
1028 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* FROM TOMORROW EARLY AFTERNOON UNTIL 04/30 07:00
* AT 09PM TUESDAY THE STAGE WAS 15.4 FEET
* THE RIVER IS FORECASTED TO CREST NEAR 37 FEET ON THURSDAY MORNING.
* MINOR FLOODING IS POSSIBLE 
* AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE
  CLARKSVILLE-SPRINGFIELD ROAD.

$$

TNC081-271528-
/O.CON.KOHX.FL.A.0008.110428T1200Z-110430T1800Z/
/CNVT1.1.ER.000000T0000Z.110429T0600Z.000000T0000Z.NO/
1028 PM CDT TUE APR 26 2011

THE FLOOD WATCH CONTINUES FOR
  THE DUCK RIVER AT CENTERVILLE
* AT 10PM TUESDAY THE STAGE WAS 7.8 FEET
* MINOR FLOODING IS POSSIBLE
* THE RIVER IS FORECASTED TO CREST NEAR 22 FEET ON THURSDAY EVENING. 
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE...
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED.

$$
850 
WGUS64 KOHX 281835
FFAOHX
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN 
135 PM CDT THU APR 28 2011

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
ALABAMA...
 
  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY
  BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY
  SHOAL CREEK NEAR IRON CITY AFFECTING LAUDERDALE AND LAWRENCE COUNTIES
  HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES

&&

TNC081-281905-
/O.CAN.KOHX.FL.A.0008.000000T0000Z-110428T1835Z/
/CNVT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
135 PM CDT THU APR 28 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE DUCK RIVER AT CENTERVILLE

$$

TNC135-281905-
/O.CAN.KOHX.FL.A.0006.000000T0000Z-110428T1835Z/
/LBVT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
135 PM CDT THU APR 28 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE BUFFALO RIVER NEAR LOBELVILLE

$$

TNC125-281905-
/O.CAN.KOHX.FL.A.0002.000000T0000Z-110428T1835Z/
/CKVT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
135 PM CDT THU APR 28 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE

$$

TNC125-147-281905-
/O.CAN.KOHX.FL.A.0005.000000T0000Z-110428T1835Z/
/PORT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
135 PM CDT THU APR 28 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE RED RIVER NEAR PORT ROYAL

$$

ALC077-TNC099-281905-
/O.CAN.KOHX.FL.A.0007.000000T0000Z-110428T1835Z/
/IRCT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
135 PM CDT THU APR 28 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE SHOAL CREEK NEAR IRON CITY

$$

TNC021-281905-
/O.CAN.KOHX.FL.A.0003.000000T0000Z-110428T1835Z/
/KINT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
135 PM CDT THU APR 28 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE HARPETH RIVER NEAR KINGSTON SPRINGS

$$

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood watch went out at Apr 25, 3:43 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 25, 3:43 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
343 PM CDT MON APR 25 2011

.SHORT TERM...THE SHOWERS AND THUNDERSTORMS THAT OCCURRED OVER WESTERN
PARTS OF THE MID STATE EARLY TODAY FIZZLED OUT AS THEY MOVED
EASTWARD. HOWEVER, ANOTHER CLUSTER OF STORMS DEVELOPED OVER WESTERN
TENNESSEE EARLY IN THE AFTERNOON AND STARTED PUSHING INTO
NORTHWESTERN COUNTIES BY 330 PM. SPC HAS ISSUED A SEVERE
THUNDERSTORM WATCH FOR A LARGE PART OF THE MID STATE, THAT RUNS
UNTIL 8 PM CDT, INCLUDING THE NASHVILLE METRO AREA. THESE SHOWERS AND
STORMS ARE EXPECTED TO MOVE ACROSS AN AREA THAT RECEIVED BETWEEN 1
AND 2 INCHES OF RAIN YESTERDAY...AND SIMILAR AMOUNTS COULD OCCUR
THIS AFTERNOON.

ANOTHER ROUND OF SHOWERS AND STORMS WILL PUSH ACROSS THE MID STATE
LATE TONIGHT AND TUESDAY BRINGING ALONG MORE LOCALLY HEAVY RAINS.

HAVE ISSUED A FLASH FLOOD WATCH FOR A PRETTY GOOD-SIZED PORTION OF
NORTHERN MIDDLE TENNESSEE FROM THIS AFTERNOON THROUGH WEDNESDAY
EVENING. THIS IS THE SAME AREA THAT RECEIVED THE LOCALLY HEAVY
RAINS ON SUNDAY...AND ANY ADDITIONAL HEAVY RAINFALL WILL PRODUCE
INCREASED RUN OFF AND THE POSSIBILITY FOR FLASH FLOODING.

EXPECT MORE THUNDERSTORMS TO ERUPT OVER WESTERN TENNESSEE TUESDAY
AFTERNOON AND PUSH INTO WESTERN PARTS OF OUR FORECAST AREA BY
SUNSET TOMORROW. SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE
THROUGH TUESDAY NIGHT, WITH A SIGNIFICANT SEVERE WEATHER
OUTBREAK...INCLUDING TORNADOES...STILL EXPECTED ON WEDNESDAY, AS A
STRENGTHENING LOW PRESSURE AREA MOVES NORTHEASTWARD FROM NORTHERN
ARKANSAS INTO EAST-CENTRAL INDIANA BY 0OZ, THU. SPC HAS PLACED
MUCH OF THE MID STATE UNDER A MODERATE RISK FOR SEVERE
THUNDERSTORMS FOR WEDNESDAY.

STILL LOOKS LIKE A SIGNIFICANT RAIN EVENT COMING UP OVER THE NEXT
THREE DAYS, WITH RAINFALL TOTALS RANGING FROM 2 TO 3 INCHES OVER
EASTERN AREAS TO BETWEEN 5 AND 7 INCHES ACROSS THE NORTHWEST.
EXPECT LOCALIZED FLOODING TO BECOME LIKELY BY WEDNESDAY OVER MUCH
OF THE MID STATE, AS REPEATED ROUNDS OF THUNDERSTORMS MOVE
THROUGH.

.LONG TERM...MOSTLY DRY WEATHER IS FORECAST FOR THURSDAY AND
FRIDAY, AS HIGH PRESSURE BUILDS IN ACROSS THE TENNESSEE VALLEY.
ANOTHER COLD FRONT, WITH THUNDERSTORMS AND HEAVY RAIN, IS EXPECTED
BY SATURDAY NIGHT AND SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      65  82  65  79 /  60  70  80 100
CLARKSVILLE    65  80  64  78 / 100  70  80 100
CROSSVILLE     63  76  64  75 /  30  70  60 100
COLUMBIA       65  83  66  79 /  60  70  80 100
LAWRENCEBURG   65  83  66  78 /  70  70  80 100
WAVERLY        65  81  65  78 / 100  70  80 100

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING
FOR TNZ011-028-030>034-056>066-075-077>080-093>095.

FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TNZ005>010-
022>027-029.

&&

19
Hazardous weather outlook, Apr 25, 5:00 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT MON APR 25 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-261000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CDT MON APR 25 2011

...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT
FOR LOCATIONS GENERALLY ALONG AND WEST OF A WAYNESBORO TO SPRINGFIELD
LINE. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE ENTIRE MID STATE THROUGH TUESDAY NIGHT. MAIN CONCERNS
WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED
TORNADOES...DAMAGING WINDS...AND LARGE HAIL.

A MODERATE RISK OF SEVERE THUNDERSTORMS FOR ALMOST ALL OF THE MID
STATE ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT
DEVELOP WILL BE ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE
HAIL.

FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...A FLASH FLOOD WATCH
IS IN EFFECT FOR HEAVY RAINFALL. RAINFALL AMOUNTS WILL RANGE FROM
TWO TO FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:43 AM CDTFlash Flood WatchOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more64 hr
Apr 25, 7:18 AM CDTAreal Flood AdvisoryOHXBenton, Houston, Montgomery, Stewart3 hr
Apr 25, 2:48 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Stewart57 min
Apr 25, 3:14 PM CDTTornado WarningOHXBenton, Houston, Stewart31 min
Apr 25, 3:37 PM CDTTornado WarningOHXMontgomery, Stewart23 min
Apr 25, 3:48 PM CDTRiver Flood WatchOHXCheatham70 hr
Apr 25, 3:48 PM CDTRiver Flood WatchOHXDavidson, Williamson70 hr
Apr 25, 3:48 PM CDTRiver Flood WatchOHXMontgomery, Robertson70 hr

Nearby

River Flood Watches in Tennessee, 2011Every river flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.